# SDR CALA2017103003863

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 78,789 hours, 19,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R SLIDE PRESS LT FLASHING. REMOVED AND REPLACED LAMP AT 4R SLIDE LIGHT REF AMM 33-51-06-962 OPS CHECKS GOOD.
